# SDR AALA202505238726

- Difficulty date: May 17, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 68,016 hours, 28,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LEFT L1 DOOR WILL NOT OPEN. **SUPPLEMENTAL REPORT FOR (AALA202505198726): FOUND FORWARD ENTRY DOOR UPPER GUIDE ARM AND GUIDE PLATES DAMAGED. REMOVED AND REPLACED FORWARD ENTRY DOOR GUIDE ARM (AALA202505198726), PER AMM 52-11-21 AND UPPER GUIDE PLATES (AALA202505232218), PER AARD 54-00-05-1. REMOVED AND INSTALLED FORWARD ENTRY DOOR (AALA202505236027), PER AMM 52-11-00**(CLOSED).
